# SDR VNAA2009080700003

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 13,428 hours, 13,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 600230591008
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON THE LEFT WING AFTER ARRIVAL IN CVG.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE RT HORIZONTAL STABILIZER TIP FAIRING, REPAIRED DAMAGE TO THE LT WINGLET AND TO THE LT INBOARD FLAP OUTBOARD HINGE AFT FAIRING, REPLACED STATIC WICKS AND PERFORMED OPERATIONAL CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
